MAUDE Adverse Event Report: FIDIA FARMACEUTICI S.P.A. HYMOVIS; HIGH MOLECULAR WEIGHT VISCOELASTIC HYALURONAN

FIDIA FARMACEUTICI S.P.A. HYMOVIS; HIGH MOLECULAR WEIGHT VISCOELASTIC HYALURONAN
Catalog Number 89122049601
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Dizziness (2194); Arthralgia (2355); Joint effusion (4849)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This is a duplicate case submitted by fidia pharma usa inc as the initial importer for fidia farmaceutici spa, the manufacturer.Manufacturer's mdr #9610200-2025-00005 reactions as reported by the primary source: "the patient her first bilateral injections of hymovis on (b)(6) 2025.The patient returned to the clinic on (b)(6) 2025 and received her second injection in the right knee.Patient experienced chest pain, shortness of breath and dizziness after receiving the injection.The hcp did not administer the second injection in her left knee due to the reaction after receiving the injection in the right knee.The patient was advised to go to the emergency room (er) due to chest pain and right knee pain post injection." the chest pain, shortness of breath and dizziness were originally attributed by the reporter to the right knee pain the patient experienced after receiving the injection."the patient was admitted to the emergency department on (b)(6) 2025 at 1709 hours for observation.The patient reported an increasing dense sharp chest pain without episode of dizziness, lightheaded, nausea or radiating pain.Ekg performed, which was negative for ischemia and troponin were flat.Patient was seen by cardiology and had a normal echocardiogram.Patient also had an x-ray of the right knee and was seen by an orthopedist.X-ray results - no fracture, possible small joint effusion and recommended outpatient physical therapy and medrol pak.Chest pain assessment: there was no further chest pain, no concerns for acute coronary syndrome (acs) at the time.Patient was advised to see a cardiologist for further workup.Patient was discharged from the emergency department on (b)(6) 2025 at 23.58 hours to home.(b)(6) 2025: knee pain improved over last two weeks.Mri is pending".The reactions were deemed serious since the patient was hospitalized from (b)(6) 2025.Hospital records provided by reporter(s): "patient was admitted from ed (b)(6) 2025 at 1709 for observation and discharged (b)(6) 2025 at 2358 to home.Per discharge summary: "assessment/plan: chest pain: no further pain, no concerns for acs at this time, echo reviewed, can f/u as outpatient with cardiology for further workup.Right knee pain: xray knee- no fracture, possible small joint effusion, ortho recs noted - cont dose pak, and pt/ot on board." "brief hospital course: patient is a 71-year-old female with past medical history of hypothyroidism presenting to the emergency department for the chest pain that started after receiving gel injection on the right knee at the orthopedist office.Patient reporting increasing dense sharp chest pain without episode of dizziness lightheaded nausea or radiating pain.Her ekg was negative for ischemia and troponin were flat.Patient was seen by cardiology and had normal echo.She also had x-ray for her right knee and seen by orthopedist." manufacturer's comments: on (b)(6) 2025, a 71-year-old female patient was treated with bilateral injection of hymovis (batch no.H34190; exp.29/07/2028) for degenerative joint disease.On (b)(6) 2025, the patient was treated in the right knee only with hymovis (batch no.H34190; exp.29/07/2028) for degenerative joint disease.The suspect product was withdrawn with positive dechallenge.On (b)(6) 2025, the patient experienced chest pain, shortness of breath and dizziness.The outcome of the events was reported to be recovered/resolved on 15 april 2025.No action taken to treat the events.On (b)(6) 2025, the patient experienced injection site joint pain.The outcome of the event was reported to be recovering/resolving.Actions taken to treat the event: recommended outpatient physical therapy and medrol pak.On (b)(6) 2025, the patient experienced injection site joint effusion.The outcome of the event was not reported.Actions taken to treat the event: recommended outpatient physical therapy and medrol pak.According to the reporter the events caused hospitalization.

Brand Name
HYMOVIS
Common Device Name
HIGH MOLECULAR WEIGHT VISCOELASTIC HYALURONAN
Manufacturer (Section D)
FIDIA FARMACEUTICI S.P.A.
via ponte della fabbrica
3/a
abano terme,, padua 35031
IT  35031
MDR Report Key22349898
Report Number3009107511-2025-00002
Device Sequence Number18302439
Product Code MOZ
UDI-Device IdentifierM71389122496630A16
UDI-PublicM71389122496630A16
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/27/2025
Report Date (Section F) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number89122049601
Device Lot NumberH34190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/23/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLUCOSAMINE.; LEVOLTHYROXINE.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexFemale
Date Report Sent to FDA05/28/2025